MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 480041
Health Effect - Clinical Code Overdose (1988)
Date of Event 01/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for this lot did not show any flow rate issue.This is confirmed by flow rate testing on retained samples on 2020-02-11.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
Patient reported that smartez pump that should have infused over 24 hr completed in about 12 hrs.Medication dispensed in the 10ml/hr, 270ml fill smartez pump.The facility retrieved seven pumps from the patient.One ran fast, the remaining were retrieved for qa.Seven devices available for evaluation.(although awareness date was 1/11, complete information was not available til 1/24).

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard
industrial estate 500/73
moo 2, tasit pluak daeng, rayong 21140
TH  21140
MDR Report Key9801646
Report Number3012429465-2020-00001
Device Sequence Number2078332
Product Code MEB
UDI-Device Identifier18859299100040
UDI-Public(01)18859299100040(10)S9B30(17)220128(11)190228(241)SE0010-270
Combination Product (Y/N)N
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number480041
Device Lot NumberS9B30
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1